# SDR ANCF2016042401

- Difficulty date: April 24, 2016
- Submitted: May 10, 2016
- Operation: Air carrier
- Aircraft: N763AV
- Make and model: Airbus A320-214
- Aircraft serial: 4763
- Aircraft time: 12,285 hours, 12,377 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning System
- Condition: Unknown
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

CABIN PRESSURE SAFETY VLV OPEN CAUTION ON ECAM.  IAW AMM 21-61-00-710-001 THE TEMP CONTROL PRIMARY WAS PERFORMED.  TESTED SATISFACTORY.
